Show simple item record

dc.contributor.authorDenny, Diane ( )
dc.date.accessioned2021-08-05T13:24:55Z
dc.date.available2021-08-05T13:24:55Z
dc.date.issued2007-03-06
dc.identifier.citationDenny, D. L. (2007). Existence and uniqueness of global solutions to a model for the flow of an incompressible, barotropic fluid with capillary effects. Electronic Journal of Differential Equations, 2007(39), pp. 1-23.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14199
dc.description.abstractWe study the initial-value problem for a system of nonlinear equations that models the flow of an inviscid, incompressible, barotropic fluid with capillary stress effects. We prove the global-in-time existence of a unique, classical solution to this system of equations, with a small initial velocity gradient. The key to the proof lies in using an L2 estimate for the density ρ, and using the smallness of the initial velocity gradient, to obtain uniqueness for the density.en_US
dc.formatText
dc.format.extent23 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectExistenceen_US
dc.subjectUniquenessen_US
dc.subjectCapillaryen_US
dc.subjectIncompressibleen_US
dc.subjectInviscid fluiden_US
dc.titleExistence and uniqueness of global solutions to a model for the flow of an incompressible, barotropic fluid with capillary effectsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record